| Catalog Number |
150680010 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
09/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, the surgeon said the patient knee was uncomfortable and surgeon thought that tibial component may be loose.Surgeon decided to remove the tibial component and it did not seem to be loose in surgery.Surgeon freshened up the tibial cut and implanted a revision tray with stem.Surgeon went through a rom and put in a new appropriate size poly.Time was not extended because of depuy products and no one mentioned anything about a problem with depuy products.Doi: (b)(6) 2023, dor: (b)(6) 2023, affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information received: -i dont believe the tibial component was loose but it was a larger male and a difficult to get to a position to even hit the tray to remove.If it was loose it was from cement to bone since the tray still had cement of it.They use gmv depuy cement and would not know the lot # since the buy the cement directly.They mix in prism 2 cartridge under pressure and apply with a cement gun.They apply cement to the tray first on the back table and also after cleaning bone apply more cement to the bone surface.They usually mix cement for around a minute and half and start applying as soon as its ready.